Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 39, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 13, 2011, 4:51 PM EDT for Polk County, Florida. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2011, 4:51 PM EDT (20:51 UTC)
- Expired
- May 13, 2011, 5:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Polk County, FL
The radar
The Tampa radar (KTBW), 71 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 4:55 PM EDT | HAIL 0.5 | 2 Sw Auburndale, FL | MARBLE SIZED HAIL WITH WIND GUSTS ESTIMATED AT 40 MPH. |
| May 13, 5:00 PM EDT | TSTM WND DMG | 2 Wsw Auburndale, FL | TELEPHONE POLES SNAPPED OFF BY STRONG WINDS. |
| May 13, 5:00 PM EDT | HAIL 1 | 2 Ssw Auburndale, FL | QUARTER SIZED HAIL AND STRONG WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1107 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
966 WUUS52 KTBW 132051 SVRTBW FLC105-132130- /O.NEW.KTBW.SV.W.0039.110513T2051Z-110513T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 451 PM EDT FRI MAY 13 2011 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL POLK COUNTY IN FLORIDA. * UNTIL 530 PM EDT * AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INWOOD...OR NEAR AUBURNDALE...AND MOVING NORTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CRYSTAL LAKE. INWOOD. INWOOD. AUBURNDALE. THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 33 AND 44. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. && LAT...LON 2824 8191 2813 8163 2791 8173 2800 8199 TIME...MOT...LOC 2051Z 201DEG 2KT 2804 8180 $$
2 follow-up statements
685 WWUS52 KTBW 132110 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 510 PM EDT FRI MAY 13 2011 FLC105-132130- /O.CON.KTBW.SV.W.0039.000000T0000Z-110513T2130Z/ POLK FL- 510 PM EDT FRI MAY 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR CENTRAL POLK COUNTY... AT 508 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AUBURNDALE. THIS STORM WAS NEARLY STATIONARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2824 8191 2813 8163 2791 8173 2800 8199 TIME...MOT...LOC 2110Z 201DEG 2KT 2805 8180 $$
422 WWUS52 KTBW 132121 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 521 PM EDT FRI MAY 13 2011 FLC105-132131- /O.EXP.KTBW.SV.W.0039.000000T0000Z-110513T2130Z/ POLK FL- 521 PM EDT FRI MAY 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL POLK COUNTY WILL EXPIRE AT 530 PM EDT... THE STORM HAS WEAKENED BELOW SEVERE THRESHOLDS AND WILL CONTINUE TO DISSIPATE. LAT...LON 2824 8191 2813 8163 2791 8173 2800 8199 TIME...MOT...LOC 2121Z 201DEG 2KT 2806 8180 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 1:36 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 13, 1:36 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 136 PM EDT FRI MAY 13 2011 .THIS AFTERNOON-EVENING...WARM AND UNSTABLE AIRMASS REMAINS OVER THE FL PENINSULA COMBINING WITH SURFACE HEATING AND SEABREEZE CIRCULATIONS TO PRODUCE 20-30 PERCENT CHANCE OF DIURNAL THUNDERSTORMS WITH BEST COVERAGE OVER SOUTHERN AND INTERIOR AREAS. SOME STORMS MAY AGAIN BE STRONG TO SEVERE WITH GUSTY WINDS...LARGE HAIL AND FREQUENT LIGHTNING POSSIBLE. .SHORT TERM (TONIGHT-SUNDAY)...OMEGA BLOCK TO SLOWLY BREAK DOWN AND SHIFT EAST WITH UPPER LOW CURRENTLY OVER THE MID MISSISSIPPI RIVER VALLEY MOVING INTO THE OHIO RIVER VALLEY LATE SATURDAY AS ASSOCIATED UPPER TROUGH SWINGS THROUGH THE DEEP SOUTH. POTENT VORTICITY MAX PUSHING SURFACE COLD FRONT INTO THE NORTH CENTRAL GULF REGION WITH PRE FRONTAL CONVECTION INTO THE NE GULF AND N FL. DIURNAL HEATING AND SEABREEZE COLLISIONS TO ENHANCE CONVECTION OVER THE FL PENINSULA AS WELL. HAVE INCREASED POPS IN FAVORED AREAS SATURDAY AFTERNOON. FRONTAL BOUNDARY TO LOSE MOMENTUM AND SLOWLY SINK THROUGH THE AREA SUNDAY AND STALL OVER S FL PENINSULA WITH UPPER TROUGHINESS ALOFT AND SERIES OF VORTICITY MOVES ROTATING OVERHEAD TO KEEP MENTION OF 20-30 POPS BEST COVERAGE CENTRAL AND SOUTHERN ZONES SATURDAY NIGHT INTO SUNDAY. WARM TEMPERATURES AHEAD OF FRONT AND NEAR NORMAL CONDITIONS SUNDAY. .LONG TERM(SUNDAY NIGHT-THURSDAY)...PERIOD STARTS WITH SOME SHOWERS STILL LINGERING ACROSS THE AREA AS A MID LEVEL TROUGH/LOW COMPLEX REMAINS OVER THE SOUTHEAST STATES WITH ENOUGH LEFTOVER MOISTURE IN THE WAKE OF A FROPA TO SPARK AFTERNOON THUNDERSTORMS ON MONDAY. CHANCES OF THUNDERSTORMS/30 POPS REMAIN IN PLACE FOR MONDAY AFTERNOON. LATEST MODEL GUIDANCE KEEP THE AFOREMENTIONED TROUGH/LOW SYSTEM BASICALLY MEANDERING OVER THE SE STATES THROUGH THURSDAY BEFORE QUICKLY PUSHING IT TO THE NORTHEAST. ONCE THE DRY AIR ON THE BACK SIDE OF THE TROUGH BEGINS FILTERING INTO THE REGION...CHANCES FOR SHOWERS WILL DROP TO 20/30 NORTH-TO-SOUTH ON TUE...THEN A MINIMUM 20/10 PERCENT THROUGH THE END OF THE WORK WEEK. MEX GUIDANCE REMAINS IN A SLIGHT COOLING TREND...BUT STILL KEEPING AFTERNOON HIGHS IN THE MID TO UPPER 80S THROUGH WEDNESDAY....AND BACK TO THE UPPER 80S TO LOWER 90S BY THURSDAY. MORNING LOWS REMAIN IN THE LOWER TO MID 60S ACROSS MUCH OF THE AREA...EXCEPT NEAR THE COAST WITH UPPER 60S TO LOWER 70S. && .AVIATION...MAY STILL SEE SOME MVFR CIGS NEAR SRQ AND PIE THROUGH THE EARLY AFTERNOON HOWEVER THIS AREA HAS BEEN DECREASING OVER THE PAST FEW HOURS. EXPECTING SOME SHOWERS AND THUNDERSTORMS MAINLY EAST OF THE TERMINALS BUT MAY DEVELOP IN THE VICINITY OF FMY AND RSW. HAVE MAINTAINED VCTS THIS AFTERNOON FOR THE SOUTHERN TERMINALS. OTHERWISE...VFR LOOKS TO PREVAIL. && .MARINE...COLD FRONT TO MOVE THOUGH THE CENTRAL GULF TONIGHT WITH GRADIENT TIGHTENING INCREASING SW FLOW. THE COLD FRONT TO MOVE INTO THE EASTERN GULF WATERS LATE SATURDAY WITH SW WINDS INCREASING TO 15 TO 20 KTS AND BUILDING CHOPPY SEAS AND SCEC MAY BE NEEDED. GRADIENT SLIGHTLY WEAKENS SUNDAY BUT WESTERLY FLOW TO CONTINUE TO PRODUCE SEMI ELEVATED WINDS AND SEAS INTO EARLY NEXT WEEK. && .FIRE WEATHER...LOW LEVEL MOISTURE TO INCREASE THIS WEEKEND AND INTO EARLY NEXT WEEK TO KEEP MIN RHS ABOVE CRITICAL LEVELS. DRIER AIR TO MOVE BACK OVER THE AREA NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TPA 74 87 72 86 / 10 30 30 30 FMY 72 89 70 87 / 20 20 30 30 GIF 70 90 69 88 / 20 30 30 30 SRQ 72 87 71 85 / 10 20 30 30 BKV 65 89 65 87 / 10 40 30 30 SPG 75 86 74 84 / 10 30 30 30 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...25/DAVIS AVIATION...20/BARRON LONG TERM...22/REYNES
Hazardous weather outlook, May 13, 5:45 AM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 545 AM EDT FRI MAY 13 2011 FLZ039-042-043-048>052-055>057-060>062-065-132200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 545 AM EDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THERE WILL BE A CHANCE OF THUNDERSTORMS OVER INLAND PORTIONS OF THE AREA THIS AFTERNOON AND EARLY EVENING FROM AROUND LAKELAND TO FORT MYERS EASTWARD. ANY STORM THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...THUNDERSTORM IMPACT... A COOL FRONT WILL APPROACH THE AREA SATURDAY AND THEN MOVE ACROSS THE REGION ON SUNDAY BRINGING INCREASING RAIN CHANCES THROUGH THE WEEKEND. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND SMALL HAIL. ...RIP CURRENT IMPACT... BREEZY SOUTHWESTERLY WINDS WILL SETUP ON SATURDAY CAUSING AN INCREASED RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL INFORMATION...CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE BEACH. ALWAYS REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND DON'T SWIM ALONE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
In the hours before
Special weather statement, May 13, 4:04 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 404 PM EDT FRI MAY 13 2011 FLZ056-132030- HARDEE- 404 PM EDT FRI MAY 13 2011 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL HARDEE COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM LOCATED NEAR ZOLFO SPRINGS...OR 7 MILES SOUTH OF WAUCHULA...MOVING NORTHEAST AT 7 MPH...WILL AFFECT ONA...ZOLFO SPRINGS AND WAUCHULA... UNTIL 430 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. HAIL UP TO ONE HALF INCH IN DIAMETER IS EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2761 8182 2739 8166 2735 8187 2752 8194 TIME...MOT...LOC 2004Z 242DEG 8KT 2745 8183
Local storm report, May 13, 4:05 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
405 PM EDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 4 NNW NORTH FORT MYERS 26.75N 81.92W
05/13/2011 E0.25 INCH LEE FL TRAINED SPOTTER
PEA SIZED HAIL AND SOME SMALL TREE LIMBS BLOWN DOWN.
&&
JILLSONSpecial weather statement, May 13, 4:23 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 423 PM EDT FRI MAY 13 2011 FLZ065-132100- LEE- 423 PM EDT FRI MAY 13 2011 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LEE COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM LOCATED NEAR ALVA...OR 7 MILES NORTH OF LEHIGH ACRES...MOVING EAST AT 10 MPH...WILL AFFECT RURAL NORTHEASTERN LEE COUNTY...UNTIL 500 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. HAIL UP TO DIME SIZE IS EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2664 8171 2676 8171 2676 8156 2661 8156 TIME...MOT...LOC 2023Z 279DEG 8KT 2669 8159
Special weather statement, May 13, 4:25 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 425 PM EDT FRI MAY 13 2011 FLZ052-132130- POLK- 425 PM EDT FRI MAY 13 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL POLK COUNTY FOR A STRONG THUNDERSTORM WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 530 PM EDT... AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A STRONG THUNDERSTORM LOCATED NEAR EAGLE LAKE...OR NEAR AUBURNDALE... MOVING NORTHEAST AT 5 MPH WILL AFFECT INWOOD...AUBURNDALE...WINTER HAVEN AND CYPRESS GARDENS. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. HAIL UP TO PENNY SIZE MAY OCCUR. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2825 8171 2804 8151 2794 8181 2800 8187 TIME...MOT...LOC 2025Z 230DEG 5KT 2800 8180
Special weather statement, May 13, 4:42 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 442 PM EDT FRI MAY 13 2011 FLZ052-132130- POLK- 442 PM EDT FRI MAY 13 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN POLK COUNTY FOR A STRONG THUNDERSTORM WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 530 PM EDT... AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A STRONG THUNDERSTORM LOCATED NEAR BRADLEY JUNCTION...OR 12 MILES SOUTHWEST OF BARTOW...MOVING EAST AT 5 MPH WILL AFFECT FORT MEADE. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. HAIL UP TO NICKEL SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2782 8179 2766 8178 2766 8199 2781 8200 TIME...MOT...LOC 2042Z 278DEG 3KT 2774 8193
Special weather statement, May 13, 4:48 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 448 PM EDT FRI MAY 13 2011 FLZ056-132130- HARDEE- 448 PM EDT FRI MAY 13 2011 ...STRONG THUNDERSTORMS WILL AFFECT HARDEE COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS LOCATED NEAR ZOLFO SPRINGS...OR NEAR WAUCHULA...MOVING EAST AT 5 MPH...WILL AFFECT ONA...WAUCHULA AND ZOLFO SPRINGS...UNTIL 530 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. THIS STORM WILL PRODUCE PEA SIZE HAIL. && LAT...LON 2761 8204 2762 8161 2736 8161 2735 8205 TIME...MOT...LOC 2048Z 252DEG 3KT 2749 8179
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:20 PM EDT | Special Marine Warning | TBW | 55 min | |
| May 12, 8:22 PM EDT | Special Weather Statement | TBW | Charlotte | 38 min |
| May 12, 8:25 PM EDT | Areal Flood Advisory | TBW | Charlotte, DeSoto | 95 min |
| May 12, 8:54 PM EDT | Severe Thunderstorm Warning | TBW | DeSoto | 30 min |
| May 13, 3:10 PM EDT | Special Weather Statement | TBW | Charlotte | 35 min |
| May 13, 4:04 PM EDT | Special Weather Statement | TBW | Hardee | 26 min |
| May 13, 4:09 PM EDT | Severe Thunderstorm Warning | TBW | DeSoto, Hardee | 36 min |
| May 13, 4:23 PM EDT | Special Weather Statement | TBW | Lee | 37 min |
| May 13, 4:25 PM EDT | Special Weather Statement | TBW | Polk | 65 min |
| May 13, 4:42 PM EDT | Special Weather Statement | TBW | Hardee | 48 min |
| May 13, 4:48 PM EDT | Special Weather Statement | TBW | Hardee | 42 min |
| May 13, 5:33 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Polk | 38 min |
| May 13, 5:57 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 48 min |
| May 13, 6:10 PM EDT | Special Weather Statement | TBW | Osceola | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.